Barreledness of subspaces of countable codimension and the closed graph theorem
Compositio Mathematica, Volume 24 (1972) no. 2, p. 227-234
@article{CM_1972__24_2_227_0,
     author = {Van Dulst, D.},
     title = {Barreledness of subspaces of countable codimension and the closed graph theorem},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {2},
     year = {1972},
     pages = {227-234},
     zbl = {0231.46009},
     mrnumber = {320683},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_2_227_0}
}
Van Dulst, D. Barreledness of subspaces of countable codimension and the closed graph theorem. Compositio Mathematica, Volume 24 (1972) no. 2, pp. 227-234. http://www.numdam.org/item/CM_1972__24_2_227_0/

I. Amemiya AND Y. Komura [1] Über nicht-vollständige Montelräume, Math. Ann. 177 (1968) 273-277. | MR 232182 | Zbl 0157.43903

J. Dieudonné [2] Sur les propriétés de permanence de certains espaces vectoriels topologiques, Ann. Soc. Polon. Math. 25 (1952) 50-55. | MR 56189 | Zbl 0049.08202

G. Köthe [3] Dualität in der Funktionentheorie, J. reine angew. Math. 191 (1953) 30-49. | MR 56824 | Zbl 0050.33502

G. Köthe [4] Die Bildráume abgeschlossener Operatoren, J. reine angew. Math. 232 (1968) 110-111. | MR 234298 | Zbl 0157.21003

G. Köthe [5] Topological vector spaces I, New York (1969). | MR 248498 | Zbl 0179.17001

A. Pietsch [6] Nukleare lokalkonvexe Räume, Akademie Verlag, Berlin (1965). | MR 181888 | Zbl 0184.14602

V. Ptak [7] Completeness and the open mapping theorem, Bull. Soc. Math. France 86 (1958) 41-74. | Numdam | MR 105606 | Zbl 0082.32502

A. Robertson AND W. Robertson [8] On the closed graph theorem, Proc. Glasgow Math. Assoc. 3 (1956) 9-12. | MR 84108 | Zbl 0073.08702

H.H. Schaefer [9] Topological vector spaces, MacMillan (1966). | MR 193469 | Zbl 0141.30503

W.H. Summers [10] Products of fully complete spaces, Bull. Amer. Math. Soc. 75 (5) (1969) 1005. | MR 247416 | Zbl 0179.45404

M. De Wilde [11] Réseaux dans les espaces linéaires à semi-normes, Thèse, Liège (1969). | MR 285885

M. De Wilde [12] Sur les sous-espaces de codimension finie d'un espace linéaire à semi-normes, à paraître, Bull. Soc. Royale Sc., Liège.